Improved Rates for the Stochastic Continuum-Armed Bandit Problem

Translated title of the contribution: Improved Rates for the Stochastic Continuum-Armed Bandit Problem

Peter Auer, Ronald Ortner, Csaba Szepesvári

Research output: Chapter in Book/Report/Conference proceedingConference contribution

79 Citations (Scopus)
Translated title of the contributionImproved Rates for the Stochastic Continuum-Armed Bandit Problem
Original languageGerman
Title of host publicationProceedings of the 20th Annual Conference on Learning Theory
PublisherSpringer
Pages454-468
ISBN (Print)978-3-540-72925-9
DOIs
Publication statusPublished - 2007

Cite this